# SDR MGOR20151014001

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 4,935 hours, 5,010 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: SEEBLOCK4
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,935 hours, 5,010 cycles
- Component: Stabilizer, Beech
- Component part number: 45A21001661
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D CHECK INSPECTION, FOUND HORIZONTAL STABILIZER RIBS CRACKED AT HSS 350.  PERFORMED A BORESCOPE INSPECTION OF THE HORIZONTAL STABILIZER RIBS IAW CHAPTER 55-10-00 IN THE MODEL 400 & 400A MM.  FOUND A TOTAL OF 7 RIBS WITH CRACKS, 2 45A2112-0005, 2 45A2113-0005, 2 45A21101-0011 & 1 45A21116-0005.  AD 2014-15-15 & THE 400 & 400A AIRWORTHINESS & LIMITATION MANUAL, TACK CODE 045505 REQUIRE INSPECTION OF THE HORIZONTAL STABILIZER RIBS PRIOR TO THE ACCUMULATION OF 7,400 HOUR INITIAL WITH RECURRENT INSPECTIONS EVERY 2,400 HOURS.
